# SDR CA970904032

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bolt
- Condition: Wrong Part
- Location: Cyclic Grip
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) UNAPPROVED BOLT, GRADE 5 1/4 NF WITH PLAIN NON-LOCKING NUT, PART OF 204 TYPE CYCLIC GRIP ASSY, WHICH WAS BEING INSTALLED AS PART OF A MODIFICATION.  BHT IPC, PAGE 38, FIG. 6708, ITEMS 66 AND 64 REFER.
